Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on derivation pairs


Author: N. R. Nandakumar
Journal: Proc. Amer. Math. Soc. 21 (1969), 535-539
MSC: Primary 46.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0240606-9
MathSciNet review: 0240606
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.30

Retrieve articles in all journals with MSC: 46.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240606-9
Article copyright: © Copyright 1969 American Mathematical Society